# SDR QXEA9801329

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Creased
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN REAR CARGO DOOR OUTER SKIN AT 3RD FRAME NEAR HINGE AREA.  REPAIRED IAW FOKKER SRM 52-02-01, PAGE 3 FIGURE 2 AND SRM 51-31-01.
